恰含两个非线性Monolith特征标的有限群  被引量:3

Finite Groups with Exactly Two Nonlinear Monolithic Characters

在线阅读下载全文

作  者:钟春桃[1] 张广祥[1] 

机构地区:[1]西南大学数学与统计学院,重庆400715

出  处:《西南大学学报(自然科学版)》2009年第4期11-15,共5页Journal of Southwest University(Natural Science Edition)

基  金:国家自然科学基金资助项目(10471112)

摘  要:对恰含两个非线性monolith特征标的有限群作分类研究,证明这种群共分9类,并给出了它们的群论结构.The monolithic characters influence mostly the structure of a finite group by the studies of I. Isaacs, Y. Berkovich and others. In this article we prove that the groups which have exactly two nonlinear monolith characters are classified into nine classes, and their group structures are described.

关 键 词:monolith特征标 可解群 不可约特征标 

分 类 号:O152.6[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象